Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Properties of certain spaces of entire functions


Author: Minaketan Das
Journal: Proc. Amer. Math. Soc. 19 (1968), 773-776
MSC: Primary 46.30; Secondary 30.00
MathSciNet review: 0227754
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. D. Baum, Elements of point set topology, Prentice-Hall, Englewood Cliffs, N. J., 1964; p. 139. MR 0161292 (28:4500)
  • [2] V. Ganapathy Iyer, On the space of integral functions, J. Indian Math. Soc. 12 (1948), 13-30. MR 0027948 (10:380b)
  • [3] A. C. Offord, Some remarks on Frechet's space of integral functions, Proc. London Math. Soc. (3) 2 (1952), 62-69. MR 0047777 (13:929b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.30, 30.00

Retrieve articles in all journals with MSC: 46.30, 30.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1968-0227754-3
Article copyright: © Copyright 1968 American Mathematical Society